Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Laser hair removal, skin irritation, blisters, neosporin, hydrocortisone

i recently had laser hair removal on the 9th and i had to shave twice since i didnt have the treatment the first time(the day before) and when i do that my skin gets really irritated.. the nurse told me it will feel like a sunburn and redness and swelling will be there for three to four days. not only has it been almost a week but i have blisters and i cant move without it hurting or use the bathroom without crying. what can i do, neosporin and hydrocortisone arent helping me.
Asked On : Fri, 18 May 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response

welcome to healthcare magic.

i will be glad to be of assistance.

you have most likely got a bacterial infection over an allergic reaction.

hydrocortisone and neosporin cream, are mild, you may need oral medications to treat it. a course of oral steroids and oral antibiotics may be required.

i will recommend that you viit your doctor and let him have a look.

Answered: Fri, 18 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor